30 GEN 2006

OECD: "The future digital economy. Digital content creation, distribution and access" (first day, plenary session)

[NON DEFINITO] | - 00:00 Durata: 3 ore 4 min

Questa registrazione non è ancora stata digitalizzata.
Per le risposte alle domande frequenti puoi leggere le FAQ.

Rome, 30 January 2006 -.

Registrazione video di "OECD: "The future digital economy. Digital content creation, distribution and access" (first day, plenary session)", registrato lunedì 30 gennaio 2006 alle 00:00.

Tra gli argomenti discussi: Mass Media.

La registrazione video ha una durata di 3 ore e 4 minuti.

Il contenuto è disponibile anche nella sola versione audio.
  • Daniela Battisti

    Cabinet of the Italian Minister for Innovation and Technologies / Vice chair, OECD Working Party on the Information Economy <br><strong>Introduction</strong>
    0:00 Durata: 2 min 8 sec
  • Lucio Stanca

    Minister of Innovation Tecnology <br><strong>The importance and role of digital content: Encouraging production and enhancing access</strong>
    0:02 Durata: 17 min 49 sec
  • Donald Johnston

    Secretary general, Organisation for Economic Co-operation and Development
    0:19 Durata: 19 min 15 sec
  • Bruno Lamborghini, chairman

    Vice-chair, OECD business and industry Advisory Comittee to OECD (BIAC) <br><strong>Broadband and digital content: Creativity, growth and employment</strong>
    0:39 Durata: 10 min 16 sec
  • Chin Dae-Je

    Korean Minister of information and communication
    0:49 Durata: 22 min 51 sec
  • Michael Copps

    US Federal Communication Commissioner
    1:12 Durata: 14 min 29 sec
  • Marco Tronchetti Provera

    Vice President Confindustria / Chairman Telecom Italia
    1:26 Durata: 13 min 45 sec
  • Rita Hayes

    Deputy Director General, Copyright and related Rights and Industrial Relations, World Intellectual Property Organization
    1:40 Durata: 19 min 33 sec
  • Jens Uwe Intant

    Vice President Eletronic Art
    2:00 Durata: 12 min 19 sec
  • Bruno Lamborghini

    <em>Pause</em>
    2:12 Durata: 2 min 8 sec
  • Hal R. Varian, chairman

    Professor, School of Information Management, University of California at Berkeley <br><em>Digital content opportunities and challenges: Changing value chains and business models</em><br><strong>Perspectives on opportunities and challenges</strong>
    2:14 Durata: 1 min 15 sec
  • Hiroaki Yoshihara, overview

    Vice-Chair and Global Managing Partner, Global Markets, KPMG International
    2:15 Durata: 11 min 54 sec
  • Linda Jensen

    CEO Home Box Office Central Europe
    2:27 Durata: 7 min 28 sec
  • Jenny Toomey

    Musician / Director, Future of Music Coalition
    2:35 Durata: 6 min 15 sec
  • Alberto Tripi

    President Federcomin, Italian ICT Federation
    2:41 Durata: 5 min 55 sec
  • Sir Martin Sorrell

    Group Chief Executive, WPP / Co-chair Annual Meeting World Economic Forum 2006
    2:47 Durata: 4 min 44 sec
  • James Love, Director

    Consumer Project on Technology<p><p>Radio Radicale is a private radio broadcast founded by the Radical Party, an Italian liberal group. Since 1977 it broadcasts and records all sessions of the Italian Parliament, the major judicial trials, the official events of all political parties, the more important rallies, debates, academic congresses and other social and cultural events of political significance. Radio Radicale tries to perform a public service function in the Italian media environment. It represents the first example of a private enterprise funded by the government to provide a public service. Creative Commons licences are a really important tool to help Radio Radicale fulfil its historical aim of effectively putting into practice the principle of publicity of democratic decision making, of promoting direct access to and knowledge of political events and contributing to the free flow of ideas. For further inquiries please contact Diego Galli (d.galli at radioradicale.it)<p><p>The files are licensed under a Creative Commons Attribution Non-commercial Share Alike License<p>In order to watch the media files RealPlayer software is required. Visit www.real.com to download it.
    2:52 Durata: 12 min 52 sec